# SDR USAA2011120900005

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 36,625 hours, 10,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY FLOOR TRACK LIGHTING NEEDS TO BE RE-ATTACHED AT 11D.  SECURED TRACK.
